# SDR DALA2022020100653

- Difficulty date: January 27, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 93,355 hours, 40,713 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Contaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 672 ODOR IN COCKPIT AND WORSEN AS FLIGHT CONTINUED. CORRECTIVE ACTION: CW STEPS A-D (7) (E) OF REMOVAL OF OIL CONTAMINATION FROM THE AC AND PNEUMATIC SYS. REF B757 AMM 21-00-01. COMPLETED REMOVAL OF CONTAMINATION FROM AC AND PNEU SYS REF B757 AMM 21-00-01 ALL STEPS COMPLETED. OPERATED EQUIPMENT ON PARA 02 ITEMS 1-5 OF ODI AND C/W STEPS 1 AND 2 OF SMOKE AND FUMES , FIM AND ENGINE INSPECTION. PERFORMED ENGINE RUN , NO FUMES NOTED. (2101229)
